A note on the computation of large‐change multiparameter sensitivities

Krishnan R. and Downs T. (1976) A note on the computation of large‐change multiparameter sensitivities. International Journal of Circuit Theory and Applications, 4 3: 307-310. doi:10.1002/cta.4490040307


Author Krishnan R.
Downs T.
Title A note on the computation of large‐change multiparameter sensitivities
Journal name International Journal of Circuit Theory and Applications   Check publisher's open access policy
ISSN 1097-007X
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1002/cta.4490040307
Volume 4
Issue 3
Start page 307
End page 310
Total pages 4
Subject 1706 Computer Science Applications
2208 Electrical and Electronic Engineering
2504 Electronic, Optical and Magnetic Materials
2604 Applied Mathematics
Abstract In this article a method of computing multiparameter finite change sensitivities is derived. The method is conceptually simpler than existing techniques and, for certain applications, computationally more efficient. Copyright
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 13:21:45 EST by System User